IJPAM: Volume 106, No. 1 (2016)
HOLLING TYPE IV FUNCTIONAL RESPONSE
Fudziah Ismail, Norfifah Bachok
Institute for Mathematical Research
University Putra Malaysia
Technical Instructor Preparing Institute
Middle Technical University
Department of Mathematics
College of Science
University of Baghdad
Abstract. In this paper a three-species of predator-prey food chain model with Holling type IV functional response is proposed. The boundedness of the solution of the model is discussed. Stability analysis of the system is carried out. The dynamics of the predator-prey food chain model with simplified Holling type IV functional response is investigated theoretically as well as numerically.
Received: November 19, 2015
AMS Subject Classification: 37D45
Key Words and Phrases: food chain, bifurcation, Holling Type IV, periodic, chaotic
Download paper from here.
DOI: 10.12732/ijpam.v106i1.26 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 317 - 331